Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About
About the Journal
Submissions
Privacy Statement
Editorial Team
Author Guidelines
Archives
Current
Forthcoming Articles
Indexing
Special Issues
Publication Ethics
Subscription
Announcements
Contact
Creative Commons Licence
Search
Register
Login
Home
/
Archives
/
Vol. 2 No. 1 (2011)
Vol. 2 No. 1 (2011)
DOI:
https://doi.org/10.26713/cma.v2i1
Published:
25-06-2011
Research Article
DEA with a Perfect Object: Analytical Solutions
Alexander Vaninsky
1-13
170
PDF
131
Commutativity of Involutorial Rings with Constraints on Left Multipliers
L. Oukhtite, L. Taoufiq
15-20
156
PDF
151
Existence of Weak Solutions for A Class of Nonuniformly Nonlinear Elliptic Equations of $p$-Laplacian Type
G. A. Afrouzi, Z. Naghizadeh, F. Mirzadeh
21-28
157
PDF
141
$k$-Tuple Total Domination in Supergeneralized Petersen Graphs
Adel P. Kazemi, Behnaz Pahlavsay
29-38
166
PDF
125
The Analytic Reformulation of the Hadwiger Conjecture
Ikorong Anouk Gilbert Nemron
39-51
161
PDF
133
Make a Submission
Make a Submission
Indexed in
Keywords
Common fixed point
Convergence
Soft set
Stability
Fixed points
Inequality
MHD
Mittag-Leffler function
Efficiency index
Existence
Iterative method
Frame
Frames